# SDR SWAA2022090649758

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,535 hours, 33,805 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT THE L/H PICKLE FORK FITTING #6 FASTENER AT S-L18A. VERIFIED WITH HFEC 737 NDT PART 6 51-00-00 PROCEDURE 23.   STARTED REMOVE FASTENERS LH FRAME STA 663 IAW B737-700 SRM 51-40-02.  REMOVED 663 FRAME SPLICE PLATE FWD OF FRAME, AND REMOVED I/B OF FRAME 663 SPLICE PLATE BETWEEN STR9 & STR11 IAW SRM 51-40 -02-0G-0.  REMOVED LH PICKLE FORK IAW SRM 51-40-02-0G-0.  ACCOMPLISHED OPEN HOLE HFEC IAW NDT P6 51-00-00 P16.  ACCOMPLISHED COUNTERSINK HFEC IAW NDT P6 53-30-00 P3.  NO CRACKS NOTED.  FRAME SPLICE PLATES REMOVED IN STEP 3 WERE INSTALLED ON FAULT TTG8Q00EPR5W.   REPLACED THE LH STA 663.75 FRAME FITTING PER EA 22-153-02729. REPLACED THE LH STA 663.75 FRAME FITTING PER EA 22-153-02729.
